Advanced Search
MyIDEAS: Login

Continuous-time Stochastic Games

Contents:

Author Info

  • Abraham Neyman
Registered author(s):

    Abstract

    Every continuous-time stochastic game with finitely many states and actions has a uniform and limiting-average equilibrium payoff.

    Download Info

    If you experience problems downloading a file, check if you have the proper application to view it first. In case of further problems read the IDEAS help page. Note that these files are not on the IDEAS site. Please be patient as the files may be large.
    File URL: http://ratio.huji.ac.il/sites/default/files/publications/dp616.pdf
    Download Restriction: no

    Bibliographic Info

    Paper provided by The Center for the Study of Rationality, Hebrew University, Jerusalem in its series Discussion Paper Series with number dp616.

    as in new window
    Length: 68 pages
    Date of creation: Aug 2012
    Date of revision:
    Handle: RePEc:huj:dispap:dp616

    Contact details of provider:
    Postal: Feldman Building - Givat Ram - 91904 Jerusalem
    Phone: +972-2-6584135
    Fax: +972-2-6513681
    Email:
    Web page: http://www.ratio.huji.ac.il/
    More information through EDIRC

    Related research

    Keywords:

    This paper has been announced in the following NEP Reports:

    References

    References listed on IDEAS
    Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
    as in new window
    1. Eilon Solan & Nicolas Vieille, 1998. "Correlated Equilibrium in Stochastic Games," Discussion Papers 1226, Northwestern University, Center for Mathematical Studies in Economics and Management Science.
    2. Yehuda (John) Levy, 2012. "Continuous-Time Stochastic Games of Fixed Duration," Discussion Paper Series dp617, The Center for the Study of Rationality, Hebrew University, Jerusalem.
    3. Jean-Francois Mertens & Abraham Neyman & Dinah Rosenberg, 2007. "Absorbing Games with Compact Action Spaces," Levine's Bibliography 843644000000000178, UCLA Department of Economics.
    4. Eilon Solan & Rakesh V. Vohra, 2002. "Correlated equilibrium payoffs and public signalling in absorbing games," International Journal of Game Theory, Springer, vol. 31(1), pages 91-121.
    5. Leo K. Simon and Maxwell B. Stinchcombe., 1987. "Extensive Form Games in Continuous Time: Pure Strategies," Economics Working Papers 8746, University of California at Berkeley.
    6. Bergin, James & MacLeod, W Bentley, 1993. "Continuous Time Repeated Games," International Economic Review, Department of Economics, University of Pennsylvania and Osaka University Institute of Social and Economic Research Association, vol. 34(1), pages 21-37, February.
    7. Solan, Eilon & Vieille, Nicolas, 2002. "Correlated Equilibrium in Stochastic Games," Economics Papers from University Paris Dauphine 123456789/6019, Paris Dauphine University.
    8. Abraham Neyman, 1999. "Cooperation in Repeated Games when the Number of Stages is Not Commonly Known," Econometrica, Econometric Society, vol. 67(1), pages 45-64, January.
    Full references (including those not matched with items on IDEAS)

    Citations

    Citations are extracted by the CitEc Project, subscribe to its RSS feed for this item.
    as in new window

    Cited by:
    1. Yehuda (John) Levy, 2012. "Continuous-Time Stochastic Games of Fixed Duration," Discussion Paper Series dp617, The Center for the Study of Rationality, Hebrew University, Jerusalem.
    2. Abraham Neyman, 2013. "Stochastic games with short-stage duration," Discussion Paper Series dp636, The Center for the Study of Rationality, Hebrew University, Jerusalem.
    3. Abraham Neyman, 2013. "Stochastic Games with Short-Stage Duration," Dynamic Games and Applications, Springer, vol. 3(2), pages 236-278, June.

    Lists

    This item is not listed on Wikipedia, on a reading list or among the top items on IDEAS.

    Statistics

    Access and download statistics

    Corrections

    When requesting a correction, please mention this item's handle: RePEc:huj:dispap:dp616. See general information about how to correct material in RePEc.

    For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ilan Nehama).

    If you have authored this item and are not yet registered with RePEc, we encourage you to do it here. This allows to link your profile to this item. It also allows you to accept potential citations to this item that we are uncertain about.

    If references are entirely missing, you can add them using this form.

    If the full references list an item that is present in RePEc, but the system did not link to it, you can help with this form.

    If you know of missing items citing this one, you can help us creating those links by adding the relevant references in the same way as above, for each refering item. If you are a registered author of this item, you may also want to check the "citations" tab in your profile, as there may be some citations waiting for confirmation.

    Please note that corrections may take a couple of weeks to filter through the various RePEc services.